# SDR DALA201904302748

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 66,478 hours, 28,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 EMERGENCY EXIT SIGN OVER DOOR 2L IS BROKEN.  REPLACED EMERGENCY EXIT SIGN OVER DOOR 2L. (5423544)
